# SDR AALA20010249

- Difficulty date: January 26, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AND SCRATCH IN FUSELAGE BELOW RIGHT ENGINE 3 FEET ABOVE FRESH WATER DRAIN HOLE, FS 1309.  REF ADL NR 0024.  INSTALLED TITANIUM SCUFF PLATE PER AARD 53-30-00-8 AND INTERNAL DOUBLER PER SRM 53-04 FIG 38.  (M)
